# SDR PNSA020102

- Difficulty date: January 14, 2001
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N640PA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC759B
- Aircraft time: 25,126 hours, 16,674 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM AKN 3 MINUTES AFTER GEAR RETRACTION HYD WARNING LIGHTS CAME ON WITH LOSS OF HYD PRESSURE.  AN EMERGENCY WAS DECLARED AND RETURNED TO AKN.  PILOT NOTED ON PREVIOUS FLIGHT  NOTICED SMALL PRESSURE FLUCTUATIONS BUT PRESSURE STAYED WITHIN GREEN EXCEPT ONE TIME IT REACHED YELLOW.  MAINTENANCE FOUND NOSE GEAR UP LINE AT LT WING ROOT CRACKED IN BEND.  A/C LANDING GEAR DEACTIVATED AND HYD SERVICED.  A/C FERRIED TO ANC MAINTENANCE BASE FOR REPAIR.  THIS WAS THE 3RD OCCURRENCE OF A CRACKED NOSE GEAR UP LINE IN THE LAST WEEK.  FOUND HYDRAULIC ACCUMULATOR TO HAVE LOW NITROGEN CHARGE (LAST SERVICED 270 HOURS PREVIOUS) AND CHECKED ALL RIGGING OF NOSE GEAR.  BOTH HYDRAULIC PUMPS REPLACED.
